# SDR AALA20100914DFW06

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 43,206 hours, 5,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9D FORWARD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR ROW 9D FORWARD ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
